Feb 29, 2008
I know someone that I care about dearly who takes 25 mg of Adderall a day for ADD. The other night she was taking pills like candy and going insane with them and just swallowing them. She took about 280 -300 mg of adderall all in less than a couple of hours was basically like on speed. She is 120 pounds, 16 years old and is about 5'4''. She couldnt eat and was having panic attacks, and puked, but refused to get help. She wouldnt let me help her and i was afraid of her. She crashed later about 24 hours after her last pill and slept for 13 hours. Then when she woke up on Thursday she went to school without taking her 25 mg cause her heart was still pumping. At school she realized that she was having hot sweats and her heart was still pumping hard, hard breathing (just a little bit) and severely depressed. Later that night she had like anger problems and went to bed and slept for another 13 hours. Waking up that morning she felt so fatigue and depressed still and couldnt take it anymore. So depressed to the point of commiting suicide. so she took her ADD pill and she feels a little jittery and heart is still racing. She says she feels okay now and happier. But she has an appt. with her physciatrist today and I am afraid of her getting a higher dose. What do I do?! Can She die if this is continued. Please. Do i need to get her medical help? She wanted the 11 pills of Adderall to wear off from Tuesday but she couldn't go long without her pills without being super depressed. How can she over come this?! What can i do to help?!?! Please an advice!!